# SDR 08FDEA00513

- Difficulty date: February 19, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6515937
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY BS 680 FRAME SHEAR TIE HAS HAS TOOLING DAMAGE IN THE RADIUS   BETWEEN STR S 14L AND S 15L, GENERATED BY 530045 CHECK DAMAGE LIMITS, ORIG MAT'L .045", MAT'L LOSS .007' WITH .038 REMAINING.  DAMAGE IS OUT OF LIMITS REF SRM 53-10-2 PG 12A FIG 3.  CUT OUT DAMAGE AREA REF, REF 53-10-04 PG 43.  FABRICATED REPAIR ANGLE REF SRM 53-10-7 PG 44, HEATED TREATED ANGLE, TREATED AND PRIMED ANGLE, REF SRM 51-10-2 PG 7.  INSTALLED ANGLE REF 51-30-2 PG 2.
